# SDR FDEA2023012321980

- Difficulty date: August 22, 2020
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,573 hours, 18,888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FLT 360, RECEIVED CABIN SMOKE LEVEL 3 ALERT.  ALERT WAS INTERMITTENT ON & OFF.  ELECTED TO  DIVERT TO KTUL ALERT WENT OUT DURING DESCENT.  CREW REPORTED THERE WAS NO  SMOKE PRESENT ONLY INTERMITTENT INDICATION ON  OVERHEAD PANEL & EAD.  PERFORMED SMOKE DETECTOR  ADJUSTMENT TEST IAW AMM 26-14-01-5, NO FAULTS FOUND.  PERFORMED THE MISCELLANEOUS SYSTEMS  CONTROLLER ADJUSTMENT/TEST IAW AMM 31-42-01-5, NO  HISTORY, NO CURRENT FAULTS AND RTS WAS GOOD.    PERFORMED SMOKE DETECTOR ADJUST TEST IAW AMM 26-14-01-5, NO FAULTS FOUND.  REMOVED AND REPLACED MSC IAW MM 31-42-01-4.  PERFORMED RETURN TO SERVICE TEST IAW MM 31-42-01-4.  TEST PASSED.   R & R COALESCER WATER SEPARATOR BAGS IAW MM 21-54-05-2.    R & R 18 MAIN CARGO SMOKE DETECTORS IAW MM 26-14-01-4.  PERFORMED OPS TEST IAW MM 26-14-01-5.  TESTED NORMAL.  A/C OK FOR SERVICE.
